# SDR AALA20110512TUL07

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR ON FORWARD FRAME AT CUTOUT CRACKED.  INSTALLED DOUBLER REPAIR PER EA COMP-52-016843.
